Exact solutions for vibration of cylindrical shells with intermediate ring supports

Xiang, Y, Ma, YF, Kitipornchai, S, Lim, CW and Lau, CWH (2002) Exact solutions for vibration of cylindrical shells with intermediate ring supports. International Journal of Mechanical Sciences, 44 9: 1907-1924. doi:10.1016/S0020-7403(02)00071-1


Author Xiang, Y
Ma, YF
Kitipornchai, S
Lim, CW
Lau, CWH
Title Exact solutions for vibration of cylindrical shells with intermediate ring supports
Journal name International Journal of Mechanical Sciences   Check publisher's open access policy
ISSN 0020-7403
Publication date 2002-09-01
Sub-type Article (original research)
DOI 10.1016/S0020-7403(02)00071-1
Open Access Status Not yet assessed
Volume 44
Issue 9
Start page 1907
End page 1924
Total pages 18
Language eng
Keyword Analytical method
Circular cylindrical shells
Domain decomposition
Exact solutions
Intermediate ring supports
State-space technique
Vibration
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 27 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 34 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 06 Sep 2017, 15:28:23 EST by Jeannette Watson